# SDR A6WA201441104

- Difficulty date: January 23, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBD LE OTBD ATTACH FLANGE CRACKED IN RADIUS.  REMOVED DAMAGED FLANGE & INSTALLED NEW FW 600-12045-11.
